# SDR GLBA96158

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIU - GEAR WON'T RETRACT AFTER TAKEOFF.  MAINTENANCE CLEANED RIGHT SHOCK ABSORBER CANNON PLUG.  GEAR OPERATES NORMALLY.  (M)
